# SDR AALA202409114242

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 30,531 hours, 12,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21444
- Condition: No Test
- Location: Zone 200
- Part time: 7,635 hours, 3,357 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: A CIDS FAULT MESSAGE DISPLAYED DURING A TEST OF THE EMERGENCY LIGHTING SYSTEM. MAINTENANCE REPLACED THE L1 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025010-01.
